MAUDE Adverse Event Report: ARTHREX, INC. VA LOCKING SCREW, 1.4X9MM; PLATE, FIXATION, BONE

ARTHREX, INC. VA LOCKING SCREW, 1.4X9MM; PLATE, FIXATION, BONE
Model Number VA LOCKING SCREW, 1.4X9MM
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported the surgeon attempted to use screws and a plate but the screw head would not lock into the plate on either side.All was removed and retrieved and the case was completed with k-wire.

Brand Name
VA LOCKING SCREW, 1.4X9MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10546217
Report Number1220246-2020-02169
Device Sequence Number16902341
Product Code HRS
UDI-Device Identifier00888867303713
UDI-Public00888867303713
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K191326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVA LOCKING SCREW, 1.4X9MM
Device Catalogue NumberAR-18714V-09
Device Lot Number1063915
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;